# SDR MASA200700880

- Difficulty date: December 7, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 28,748 hours, 31,246 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 85410627
- Condition: Torn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO THE NR 2 ENGINE NACELLE.  DAMAGE IS A TEAR IN THE LOWER SKIN PANEL AND EXCEEDS THE LIMITS.  MX PERFORMED REPAIR.
